Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tony06

Rash on hand

Hi..

Well..i started to get a rash on my hand 2 days ago (1st time i had a rash :ninja: )

well basically the rash has all dried up (its like little tiny dried up spot thingies)

and well..seeing as i never had it before..im wondering what i should do , do i scrub it off..or leave it to all go away? my sister said to use some scrub brush thing on it.

btw- this was a side effect from my accutane, and iv been on it for 2 weeks now

Share this post


Link to post
Share on other sites

Accutane-induced ezcema. Don't scrub it. Use an over the counter hydrocortisone cream on it for a few days until it looks like normal skin again, then switch to a regular moisturizing lotion. If properly moisturized it shouldn't return. You should moisturize your whole body or little patches of this are likely to crop up.

Share this post


Link to post
Share on other sites

[attachmentid=6189]Yeah i also got a rash in week 2, suprisingly. Never really had one myself.

Its my 3rd week on tane (24 days) and im on 40mg a day. My rash has went down but here is a photo of how it looked whe ni first got it. Is it similar to yours???

post-47474-1159798134_thumb.jpg

post-47474-1159798134_thumb.jpg

Share this post


Link to post
Share on other sites

i needed to get olux from my derm it is a foam corticosteriod that you dont need to rub in. it brought it down in 5 days. everything else made it worse. the dry patches have now cropped up on my trunk but my hands are ok!

ps. dont take such hot and long showers and dont let the water hit in one spot take baths if you can. that will help alot. i even only bath every other day and just wash face everyday.

Share this post


Link to post
Share on other sites

well Lexon..mine looked different, at first it was these small spot thingies and they had like..some sort of small scabby hard things on the top, im not even sure what it is and im having doubts that its a rash.

also replying to jamesjoyce's comment, i dont shower i always have baths

well, today my hands are starting to get signs of eczema ! (red dry patch marks) and my hand is starting to get small little spot bump things .. and its spread even more :| what should i do? i have been using Simple Moisteriser (which i think your only spposed to use on your face and neck according to the directions)

should i get some of that hydrocortisone stuff?

EDIT: they aint really spots or anything..but well..its kinda hard for me to explain, theyr really really tiny bump things, kinda like goosebumps

Share this post


Link to post
Share on other sites

Ohh OK! mine were kinda hard/rough aswell, pic doesnt show it well but it looked really odd to me hehe. Its gone down, my skin is jus slightly pink

i saw sum pics on roaccutane gallery and its something sum patients get, bit of a reaction i dont think its anythin 2 worry bout.

Share this post


Link to post
Share on other sites
well, today my hands are starting to get signs of eczema ! (red dry patch marks) and my hand is starting to get small little spot bump things .. and its spread even more what should i do? i have been using Simple Moisteriser (which i think your only spposed to use on your face and neck according to the directions)

should i get some of that hydrocortisone stuff?

EDIT: they aint really spots or anything..but well..its kinda hard for me to explain, theyr really really tiny bump things, kinda like goosebumps

Yes, get some hydrocortisone for the ezcema patches, just make sure that you stop using it and switch to normal body lotion as soon as the patches look normal again. Don't use hydrocortisone long term.

Regarding the little goose bumps, it sounds like little plugs of keratin ala keratosis pilaris which is a keratinization disorder related to acne and which Accutane also has an effect on. It sounds like it is pushing some plugs up that you may not have been aware that you had. You can try a body lotion that contains alpha hydroxy acid on the bumps - Eucerin makes a good one. Hopefully the AHA won't irritate your skin - stop if it does, but i doubt it will. It can soften those bumps up pretty quickly if you use it twice a day.

Share this post


Link to post
Share on other sites

[attachmentid=6189]Yeah i also got a rash in week 2, suprisingly. Never really had one myself.

Its my 3rd week on tane (24 days) and im on 40mg a day. My rash has went down but here is a photo of how it looked whe ni first got it. Is it similar to yours???

Thanks for posting the pic. That is exactly what my hands look like :)

I am going to the dermo today, hopefully I can get some cream.

IPB Image

Share this post


Link to post
Share on other sites

You can hydrocortisone cream over the counter - it's much cheaper than a prescription and works just as good for Accutane induced excema.

Sorry to bump an old thread, but do you know the names of any good ones in the UK? I dont even know what hydrocortisone cream is.

Share this post


Link to post
Share on other sites

hey i got that too, but i also got some other weird skin condition

1) i have the hand thing, but mine looks like thousands of tiny red bumps, ive tried moisturizing them but nothing really works so ive just kind of let them be

2) For a while there(still a bit now) i got some weird body skin condition due to my accutane, im not sure what its called, but my thighs, my butt, my armpits, my legs, and my arms started to get covered in these crazy red marks, like, the ones on my thighs were huge, and i was totally stumped. So i went to my doctor eventually and he said i have X(dont remember its name). Well, X he said, has no reason to appear, no cure, does nothing, and dissapears in 8 weeks. That actually made me laugh because it sounded so random, but it was gross and hurt sometimes.

just saying that accutane kind of sucks other then making my acne go away

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×